Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On nowhere dense ccc $ P$-sets

Authors: Alan Dow and Jan van Mill
Journal: Proc. Amer. Math. Soc. 80 (1980), 697-700
MSC: Primary 54D20
MathSciNet review: 587958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that no compact Hausdorff space can be covered by nowhere dense ccc P-sets. As an application it follows that if X is a compact Hausdorff space with a nonisolated P-point then $ X \times K$ is not homogeneous for any compact ccc space K.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20

Additional Information

PII: S 0002-9939(1980)0587958-2
Keywords: P-set, independent matrix, ccc, homogeneous
Article copyright: © Copyright 1980 American Mathematical Society